Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83530
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Sliding mode control for linear systems with time-varying input and state delays
Author: Xia, Y.
Yang, H.
Fu, M.
Shi, P.
Citation: Circuits Systems and Signal Processing, 2011; 30(3):629-641
Publisher: Birkhauser Boston Inc
Issue Date: 2011
ISSN: 0278-081X
1531-5878
Statement of
Responsibility: 
Yuanqing Xia, Hongjiu Yang, Mengyin Fu, Peng Shi
Keywords: Sliding mode control; Input-state delay; Delay-dependent stability; Linear matrix inequality
Rights: © Springer Science+Business Media, LLC 2010
RMID: 0020128274
DOI: 10.1007/s00034-010-9237-x
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.